ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Optical Barker codes

Moharir, PS and Selvarajan, A (1974) Optical Barker codes. In: Electronic Letter, 10 (9). pp. 154-155.

[img] PDF
27.pdf - Published Version
Restricted to Registered users only

Download (245Kb) | Request a copy
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Abstract

Certain binary codes having good autocorrelation properties akin to Barker codes are studied.

Item Type: Journal Article
Additional Information: Copyright 2009 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 28 Jan 2010 05:33
Last Modified: 19 Sep 2010 05:46
URI: http://eprints.iisc.ernet.in/id/eprint/23501

Actions (login required)

View Item View Item